MathSciNet Relay Station
MathSciNet bibliographic data
MR265582 (42 #491) 30.45
Kra, Irwin Deformations of Fuchsian groups. Duke Math. J. 36 1969 537–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement